# SDR ASAA12511456

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,687 hours, 4,890 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ABOUT FL240 LEFT PACK LIGHT CAME ON. FOLLOWED QRH 2.7, DID A TRIP RESET LIGHT WENT OUT.  AFTER 1 MINUTE,  LEFT PACK LIGHT CAME BACK ON.  FOLLOWED QRH & TURNED ISOLATION SWITCH TO CLOSE AND LEFT PACK OFF.  PRESSURE CONTROLLER BITE TEST SHOWS NO FAULTS.  PERFORMED VISUAL INSPECTION OF LEFT RAM AIR DUCTS NO BLOCKAGE FOUND ON INITIAL EVAL.  ACCOMPLISHED BITE TEST OF BOTHZONE TEMP CONTROLLERS AND NO FAULTS FOUND.  RAN PACK FULL COLD FOR APPROX 20 MINUTES & PACK LIGHT DID NOT ILLUMINATE.  REF FIM 21-21-801.  GROUND VERIFICATION COMPLETE. APPEARS INTERMITTENT.  FLT 342 NOTED "RAM FULL OPEN" LIGHT ILLUMINATED THEN EXTINGUISHED.
